# SDR AWXA200200662

- Difficulty date: July 2, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 39,720 hours, 27,792 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Part number: 315A1303
- Condition: Worn
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-12 CHECK ELONGATED HOLES WERE FOUND ON THE # 1 ENGINE INBOARD THRUST REVERSER UPPER SUPPORT BEAM. MAINTENANCE DRILLED DAMAGED HOLES ON # 1 ENGINE INBOARD THRUST REVERSER UPPER SUPPORT BEAM TO A LARGER DIAMETER, FABRICATED 2 EACH DOUBLERS AND FREEZE PLUG BUSHINGS, AND INSTALLED REPAIR PARTS IAW AWA ER 03-7831-02200-ES4.
